RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 10  


The generalized Bari theorem for the Walsh system
N. N. Kholshchevnikova
3
Elliptic problems with radiation conditions on edges of the boundary
S. A. Nazarov, B. A. Plamenevskii
13
On the stabilization of solutions of weakly coupled cooperative parabolic systems
M. P. Vishnevskii
45
Integral inclusions with nonconvex images, and their applications to boundary value problems for differential inclusions
A. I. Bulgakov
63
On the theory of the matrix Riccati equation. II
M. I. Zelikin
87
On unconditional convergence with respect to systems of products of bases
G. E. Tkebuchava
109
On decay of a solution of the first mixed problem for the linearized system of Navier–Stokes equations in a domain with noncompact boundary
F. Kh. Mukminov
123
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019